Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    2339

Weird Feelings

rosycheeks

224 views

When I took a pill last night after dinner, I felt so strange. I don't know if it was maybe the food I ate or possibly the pill but I felt as if I had been drinking and was tipsy because my body just did not want to move at all. I slept for a few hours and woke up to take a shower and I was fine.

This morning I felt extremely nauseous again, so I went home showered and took a 15 minute nap then headed to work. I feel ok now but I just took my morning pill after I had a bowl of cereal. I'm hoping that the affects from last night was just some bad pizza. :think:

I'm not going to give up though, after reading through the forums I saw that it is somewhat normal to be nauseous for a few days because your body is getting used to the drugs. Spoke to a few people as well and heard the same thing.

Let's hope I'm right and it'll get better :wall:



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×